Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the passage to equilibrium of Gibbsian ensembles

Author: Clifford C. Brown
Journal: Trans. Amer. Math. Soc. 97 (1960), 509-522
MSC: Primary 82.62
MathSciNet review: 0138443
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Gibbs, Elementary principles of statistical mechanics, Scribner's Sons, 1902, Chapter XII.
  • [2] R. C. Tolman, The principles of statistical mechanics, Oxford University Press, 1938, §51, Chapter VII.
  • [3] H. Grad, Principles of the Kinetic Theory of Gases, Handbuch der Physik, Band XII, 1959. MR 0135535 (24:B1583)
  • [4] H. L. Firsch, An approach to equilibrium, Phys. Rev. vol. 109 (1958) pp. 22-29. MR 0090239 (19:786e)
  • [5] P. R. Halmos, Measure theory, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [6] A. I. Khinchin, Mathematical foundations of information theory, Dover, 1957, p. 6. MR 0092709 (19:1148f)
  • [7] N. Steenrod, The topology of fibre bundles, Princeton, Princeton University Press, 1951, Part I, §1.8. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 82.62

Retrieve articles in all journals with MSC: 82.62

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society